Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Near central automorphisms of abelian torsion groups

Author: Jutta Hausen
Journal: Trans. Amer. Math. Soc. 174 (1972), 199-215
MSC: Primary 20K10
MathSciNet review: 0310090
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is concerned with the normal structure of the automorphism group $ A(T)$ of an abelian torsion group T. The concept of the near center of a group is introduced in order to determine all subgroups of $ A(T)$ the centralizer of which has finite index. Consequences are the fact that the finite normal subgroups of $ A(T)$ are nilpotent if T is a primary group of infinite rank, and that every normal torsion subgroup of $ A(T)$ is contained in the center of $ A(T)$ if T is divisible.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20K10

Retrieve articles in all journals with MSC: 20K10

Additional Information

PII: S 0002-9947(1972)0310090-X
Keywords: Abelian torsion group, automorphism, normal subgroups of automorphism groups, centralizers of subgroups of automorphism groups
Article copyright: © Copyright 1972 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia